# SDR ERAA96215

- Difficulty date: March 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151EH
- Make and model: Bolkms BO105S
- Aircraft serial: S706
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 6851531
- Condition: Mis Ohauled
- Location: 4th Stage
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NOZZLE WAS OVERHAULED AND RETURNED TO ERA 1-11-96.  #2-4 SEAL NOT SEATED.
